# SDR DXTA2025122206165

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6153
- Aircraft time: 4,102 hours, 2,222 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 20222808
- Part serial: 2059AB
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  SELECTED FLAP HANDLE TO 0 DEGREE,  FLAP FAIL CAS MESSAGE CAME ON. CONFIRMED FLAPS WERE STILL 20 DEGREES. ACCOMPLISHED FLAP FAILS CHECKLIST & RETURNED TO BED.  FOUND FLAPS AT 20 DEG & HANDLE AT 0 DEG. INTERROGATED  CMC & UNDER SERVICE MESSAGE HISTORY FOUND A FLAP MOTOR 2 OVERHEAT POST WITH TODAYS DATE. PERFORMED FLAP RESET AND.  PERFORMED SEVERAL OPS CHECKS, ALL NORMAL. PER CRC PERFORMED STEPS IN  FLAPS FAIL TROUBLE SHOOTING GUIDE USING NOTED MM REFRENCES AND FOUND NO DEFECTS.  R & R WITH REPALRED LT & RT BDU UNITS IAW AMM 27-51-07. OPS CHECKED GOOD.
